# SDR 2025FA0000230

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N446L
- Engine: Ge GE90115B
- Engine time: 30,925 hours, 4,422 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2505M72P01
- Part serial: NCU61244
- Condition: Worn
- Location: Hpt
- Part time: 30,925 hours, 4,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION AT GE WALES, A DEFECT ON THE SEAL-INTERSTAGE HPT ROTOR (HPTR) HAS BEEN NOTED. THE HPTR INTERSTAGE SEAL EXHIBITS 1 AREA OF WEAR (CONSISTING OF 5 INDIVIDUAL SPOTS OF WEAR, GROUPED INTO 4 LOCATIONS) TO THE FILLET BETWEEN THE STG 2 DISK INTERFACE/AFT RABBET, TO A MAXIMUM DEPTH OF 0.004 INCH. THIS IS A KNOWN SERVICE RUN CONDITION.  DR #02158237 REJECTED BY THE OEM.  TO BE REPORTED IN LINE WITH MANDATORY REPORTING REQUIREMENT 145 AMC 20-8A (J) ANY DEFECT IN A LIFE-CONTROLLED CRITICAL PART THAT CAUSES ITS RETIREMENT BEFORE THE COMPLETION OF ITS FULL SERVICE LIFE.
